# SDR WX0A2014111872267

- Difficulty date: November 12, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FWD OVERWING DOOR EMER EXIT SIGN INOPERATIVE.  R & R POWER SUPPLY BATTERY AT STATION 883.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
